# SDR IPXA11568765

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR LEVER WOULD NOT MOVE TO UP POSITION IN FLIGHT.  AFTER REPEATED ATTEMPTS, GEAR HANDLE WAS PLACED IN DOWN POSITION.  FINAL ATTEMPT TO RAISE GEAR WAS SUCCESSFUL.  GEAR DISAGREE EICAS WAS DISPLAYED DURING INTIAL ATTEMPTS. LOCK OVERIDE WAS NOT USED. (OPEN)  DEFERRED IAW MEL 32-31-1. COMPLIED WITH DMP 32-31-1.
